Men Risk ‘Death By Erection’ With Terrifying New Drug Combo
A dangerous new craze is seeing young people mix knock-off Viagra with cocaine and MDMA to get high but could see them ‘die from an erection’.
According to The Daily Star taking Viagra or knock-off versions of the drug can cause loss of vision due to low blood pressure, diarrhea and even fatal cardiac arrest and is especially dangerous when mixed with other hard drugs.
Erowid a non-profit educational organisation that provides information about psychoactive plants and chemicals have expressed concerns about the use of Viagra in combination with MDMA.
It’s thought that users are buying the fake pills from websites and internet forums who will ship to UK illegally as real Viagra requires a prescription.
30-year-old Luke James explained to The Star he’d seen his friends taking the drug while out on the pull and had mixed drugs himself while out.
Some people take it when they’re high on other stuff, so they can perform. I got handed one once on a night out after taking some cocaine and immediately got a splitting headache.
But I was hard for four hours. I was shooting dust by the end.
Michael Soden, 54, is alleged to have died of a heart attack after taking Viagra and sleeping with a prostitute in Thailand.
The UK’s medicines and health regulatory body (MHRA) has claimed that the these fake erectile dysfunction drugs pose a ‘serious health risk’.
In the last seven years the MHRA has seized £30 million worth of fake Viagra in the UK much of which was the unlicensed medicine Kamagra.